Hokkaido Mathematical Journal

Arithmetic identities for class regular partitions

Hiroshi MIZUKAWA and Hiro-Fumi YAMADA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Extending the notion of $r$-(class) regular partitions, we define $(r_{1},\dots,r_{m})$-class regular partitions. Partition identities are presented and described by making use of the Glaisher correspondence.

Article information

Source
Hokkaido Math. J., Volume 47, Number 1 (2018), 205-221.

Dates
First available in Project Euclid: 13 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1520928067

Digital Object Identifier
doi:10.14492/hokmj/1520928067

Mathematical Reviews number (MathSciNet)
MR3773732

Zentralblatt MATH identifier
06853598

Subjects
Primary: 05E10: Combinatorial aspects of representation theory [See also 20C30]
Secondary: 05E05: Symmetric functions and generalizations

Keywords
$r$-regular partition $r$-class regular partition Glaisher correspondence Hall-Littlewood symmetric function character table of symmetric group

Citation

MIZUKAWA, Hiroshi; YAMADA, Hiro-Fumi. Arithmetic identities for class regular partitions. Hokkaido Math. J. 47 (2018), no. 1, 205--221. doi:10.14492/hokmj/1520928067. https://projecteuclid.org/euclid.hokmj/1520928067


Export citation